MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1000
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker service representative performed evaluation of the customer¿s device and was not able to duplicate the reported issue.A customer quality engineer (cqe) evaluated the device electronic records.The cqe first evaluated the pco file for the event that began at 9:39am.The device completed one rhythm analysis during the event.It was determined that the ecg rhythm had sufficient isoelectric baseline content and apparent qrs complexes, so a no shock advised determination was made.The cqe next evaluated the pco file for the event that began at 10:41am.The device completed three rhythm analyses during the event.During analysis 1 and 2, it was determined that the ecg rhythm had sufficient isoelectric baseline content and apparent qrs complexes, so no shock advised determinations was made.During analysis 3, it was determined that there was enough absence of an isoelectric signal and adequate signal amplitude, so a shock advised determination was made.The user then proceeded to deliver a shock to the patient.It was not observed in either pco file that a shock was not delivered after a shock advised determination was made as the customer reported.In both events the shock advisory algorithm functioned correctly.The reported issue was unable to be verified.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted stryker to report that their device gave incorrect shock advisory in aed mode during intervention on a patient.The device indicated normal sinus rhythm but a shock was advised.In this state, wrong defibrillation therapy may be delivered.This issue is patient related; however there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank. stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 1000 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19114029
Report Number0003015876-2024-00804
Device Sequence Number15366443
Product Code MKJ
UDI-Device Identifier00883873815465
UDI-Public00883873815465
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000
Device Catalogue Number99425-000025
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown